# SDR SIMA20150224013

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRE CONNECTOR SEPARATED FROM WIRE AT AFT END OF 251DF.  REPAIRED EMER LIGHT STRIP WIRE CONNECTOR AT AFT END OF 251DF IAW SWPM 20--21-00.  SEE BOW 181673 FOR OPERATIONS CHECK OF EMER LIGHT STRIPS.  FOUND ON CLOSE UP.
